Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 1, Pages 52–57 (Mi mz3752)  

This article is cited in 1 scientific paper (total in 1 paper)

Ultrasecond Quantization at Temperatures Distinct from Zero

G. V. Koval'a, V. P. Maslovb

a M. V. Lomonosov Moscow State University
b M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: Using the correspondence principle, we obtain new equations that generalize equations from [1] to the case of temperatures distinct from zero.

Keywords: ultrasecond quantization, Laplace operator, Bogolyubov variational principle, boson, correspondence principle

DOI: https://doi.org/10.4213/mzm3752

Full text: PDF file (400 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:1, 47–51

Bibliographic databases:

UDC: 519
Received: 17.05.2007

Citation: G. V. Koval', V. P. Maslov, “Ultrasecond Quantization at Temperatures Distinct from Zero”, Mat. Zametki, 82:1 (2007), 52–57; Math. Notes, 82:1 (2007), 47–51

Citation in format AMSBIB
\Bibitem{KovMas07}
\by G.~V.~Koval', V.~P.~Maslov
\paper Ultrasecond Quantization at Temperatures Distinct from Zero
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 1
\pages 52--57
\mathnet{http://mi.mathnet.ru/mz3752}
\crossref{https://doi.org/10.4213/mzm3752}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374882}
\elib{https://elibrary.ru/item.asp?id=9518302}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 1
\pages 47--51
\crossref{https://doi.org/10.1134/S0001434607070061}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649106005}


Linking options:
  • http://mi.mathnet.ru/eng/mz3752
  • https://doi.org/10.4213/mzm3752
  • http://mi.mathnet.ru/eng/mz/v82/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Golikov D. S., “The Fermi-particles model spectrum”, Moscow University Physics Bulletin, 64:1 (2009), 22–26  crossref  zmath  adsnasa  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:433
    Full text:178
    References:60
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021